# SDR AALA202103249015

- Difficulty date: March 11, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON CENTER FITTING LOCATED FROM FR66 TO FR68 AT STR 23L. L= 7.264 INCHES, W= 0.541 INCHES, D= 0.080 INCHES. REPLACED CENTER FITTING LOCATED FROM FR66 TO FR68 AT STR 23L PER SRM 51-72-11-911-001, AND SRM 51-42-11-801.
